Thread: Infection Question
12-18-2003, 06:15 PM #1
I shot 1.75 ml QV Enan last night around 11pm (quad). I felt fine this morning when I woke up. No pain at all. This afternoon at 4pm I was limping to my car when I left work. Now 4hrs later it still hurts like crap. The site is swollen. I have taken advil and feels a little better now. It did feel warm to the touch. Don't think I have a fever.
Question: Would you notice drastic signs of infection in 17hrs????
I have some cipro on hand and just ordered some more just in case. Should be here Monday.
Just wondering if I would notice infection symptoms that fast, wouldn't it take time to build up?
Oh and I did a perfect injection, nothing out of the norm. This was my first enanthate shot, I am used to cyp. Is Enan just more painful?
12-18-2003, 06:32 PM #2Originally Posted by scottp999
12-18-2003, 07:41 PM #3
Thanks. Will give it a couple of days and if it feels better then I will know If I am over-reacting. Never had a shot this painful before. Usually I can do them and have no soreness. I guess if you just happen to move the needle a certain way you could tear something to the point you have a bad reaction.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)